# SDR CA100622011

- Difficulty date: February 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PT6A68
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: C, E

## Discrepancy

ABORTED TAKEOFF UPON BEING CLEARED FOR TAKEOFF, THE PILOT PUSHED THE POWER UP TO MAX FOR A ROLLING TAKEOFF. UPON REACHING APPROX 65 KIAS, THE POWER MANAGEMENT UNIT (PMU) STATUS LIGHT ILLUMINATED AND TORQUE BEGAN TO DECREASE. THE PILOT INITIATED AN ABORT AND NOTICED THE INTER TURBINE TEMPERATURE (ITT) BEGAN TO INCREASE TO 850 DEGREES C. THE PILOT THEN ACCOMPLISHED THE EMERGENCY ENGINE SHUTDOWN CHECKLIST.
